# SDR 2012FA0000268

- Difficulty date: April 5, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N66RN
- Make and model: Cirrus SR22
- Aircraft serial: 3796
- Engine: Cont IO550N
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 646404
- Condition: Cracked
- Location: Nr2 Alternator
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATING A NR 2 ALTERNATOR NO OUTPUT CONDITION.  FOUND THAT THE NR 2 ALTERNATOR ATTACH POINT CRACKED THRU.  SUSPECT DEFECT CASTING OF PART.  RECOMENDATION WOULD BE TO MAKE THE PART FROM BILLET ALLUMINUM INSTEAD OF CAST ALUNIMUM.
